# SDR REXA2024100700847

- Difficulty date: September 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INTERCOSTAL IS CORRODED BETWEEN F.S. 310 TO F.S. 319 STGR 20R. EVALUATED AND FOUND TO BE OUT OF LIMITS IAW CRJ-700 SRM 53-21-23-101-002-A01, NOTE 2, THE CORROSION EXCEEDS 30% THE LENGTH OF A MEMBER. REMOVED INTERCOSTAL (PN# SH670-32047-1) FROM FS 310 TO FS 319 AT STR 20 IAW CRJ700 SRM 51-42-06-001-001-A01. LOCATED AND DRILL NEW SERVICEABLE INTERCOSTAL (PN# SH670-32047-1) BETWEEN F.S. 310 TO F.S.319, STR 20R IAW CRJ700 SRM 51-40-11-001-001-A01. REMOVED 1EA CLEAT (PN# SH670-32046-3) AND 1EA GUSSET (PN# SH670-31126-1) FROM FS 310 AND STR 20R IAW CRJ700 SRM 51-42-06-001-001-A01. REMOVED 1EA GUSSET (PN# SH670-31998-1) FROM FS 319 AND STR 20R IAW CRJ700 SRM 51-42-21-001-001-A01. DISCONNECTED GROUND STUD GS1844 AND GROUND STUD GS1842 FROM INTERCOSTAL AT STR 20R BETWEEN FS 310 TO FS 319 IAW CRJ700 SRM 51-41-02-001-001-A01 INSTALLED NEW SERVICEABLE INTERCOSTAL PN# SH670-32047-1 FROM FS 310-319 AT STR 20R IAW CRJ-700 SRM 51-42-06-001-001-A01. REINSTALLED 1 CLEAT PN# SH670-32046-3 AND 1 GUSSET PN# SH670-31126-1 FROM STA 310 STR 20R IAW CRJ-700 SRM 51-42-06-001-001-A01. REINSTALLED 1EA GUSSET (PN# SH670-31998-1) FROM FS 319 AND STR 20R IAW CRJ700 SRM 51-42-21-001-001-A01. CONNECTED GROUND STUD GS1844 AND GROUND STUD GS1842 FROM INTERCOSTAL AT STR 20R BETWEEN FS 310 TO FS 319 IAW CRJ700 SRM 51-41-02-001-001-A01
